# SDR BB07086

- Difficulty date: November 9, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 67,295 hours, 24,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Row 10l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHT AT ROW 10L INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  NO FURTHER FAULTS.
